# SDR DL76P050787

- Difficulty date: December 11, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 38,356 hours, 18,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Bs 1375, S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1375, STR 29R WAS FOUND DENTED AND GOUGED BEYOND SRM LIMITS, TOO CLOSE TO DOOR OPENING.  INSTALLED REPAIR DOUBLER PER ER/A 452043-14
